MathSciNet Relay Station
MathSciNet bibliographic data
MR1123650 (93a:70008) 70F07
Diacu, Florin N. A generic property of the bounded syzygy solutions. Proc. Amer. Math. Soc. 116 (1992), no. 3, 809–812.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement